Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

How are stitch marks on the jaw treated ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 126 Questions
i have an accident and i get stitches near to my lower lip(at jaw) , how can i remove this stitches XXXXXXX ? Is there any cream to remove this mark?
Posted Wed, 2 May 2012 in Skin Hair and Nails
Answered by Dr. Tulasi Raman.P 1 hour later

Thank you for writing to us.

There are many creams in the market available to lighten the scar.
e.g, Mederma, Moderma, Rejuvaskin, Scarfx, etc.

Most of these are Hylauronic acid &/or Allantoin based creams along with steroids. They need to be applied for longer duration.

Please get a reactions on application.

If you would like to exactly know the cream which suits your skin best then you will have to consult your nearest Dermatologist for appropriate investigation and prescription.

But do please remember there is No 100% cure for scar removal through medications.

If the scar is too big Plastic surgery will help in minimizing the scar maximum to a line.
If it is only the stitch marks these creams will help. But it takes a longer duration for it to lighten.

Hope this answers your query. In case of any doubts, I am available for the follow ups.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor